Ec this morning - side effects

Hi all,
Had 2nd EC this morning, I have a dreadful headache not helped from paracetamol, I know it is not dehydaration because I have drunk loads, much more than 3 litres.
I also have an ache from mid cald down to toes both legs.
Sorry about the next one- my wee is not as red as it was this morning but when I wipe my self it looks like blood, I have a slight sting but not to bad.
Any one had this?
Thanks Jackie xxxxxx

Oh and my eyes itch

Hi Manic

If you are concerned about the symptoms you have it is advisable to contact the unit where you had the chemo as soon as possible to ask for advice, alternatively you can contact NHS direct which is a 24 hour helpline.

NHS Direct 0845 4647

Kind regards
Lucy
Moderator
Breast Cancer Care

Hi Jackie we have posted on the same thread before and I think we are both in the a trial. So sorry to hear what happened to you. I have not started EC yet so cannot comment on that. However after my first Taxol I had the most horrendous headache. After my dose was reduced I did not get it again. Anyway let us know how your are.
Best wishes Alison

Hi
Ended up in hospital over the week end with side effects, wont scare you with the details. but onc did say it can happen but quite rare in one so young and fit!!! Trust me.

He is going to reduce my dose (The C) next time and put it in a bag of fluid.
I am having to drink loads and look and feel like I am having a baby.
Also fed up, sorry to moan

Jackie xxx